# SDR MASA20210408166

- Difficulty date: March 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FS 310 AND FS 349, STGR 17 LH (NEXT TO PASSENGER DOOR PIANO HINGE).  DUE TO EXCESSIVE CORROSION KICKPLATE ANGLE WAS REPLACED PER SRM 51-41-02-001-001-A01 PAR 6A.
